# SDR GUUA07260704

- Difficulty date: July 26, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 23,445 hours, 29,132 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED LT WING REAR SPAR LOWER CAP CRACKED FROM RIVET HOLE TO REAR EDGE AT LWS 117.50.  REMOVED DAMAGED SECTION OF LT LOWER AFT SPAR FROM LWS 73 TO LWS 129.86 SPLICED IN NEW SECTION OF SPAR IAW FIELD REPAIR FR-CO-01583 REV 2.
